Welcome to Healing Well. I too experienced migraines during the week before my period. The first thing my doctors did when we started exploring ways to fix my headaches was take me off the pill. Estrogen is known to trigger migraines and can make them worse. My GP put me on Depo Provera, an injection I get every three months. It has no estrogen in it, it contains progesterone, which doesn't have as bad a history with migraine sufferers. It also doesn't have a week off so there isn't any cycling which also seems to be a problem for migraine sufferers.
Good luck. Let us know how it goes.
Oh my goodness I did not put the two together - I had not taken the pill for years and I have been on Topamax which really controlled my migraines I went back on the pill about 2 months ago and my migraines flaired up again still not as bad as they used to be but still worse then they have been I am in the midst of a 3 day migraine that is bouncing in and out of my right eye and yesterday I was so bad I spent the entire eveneing and night in a dark room and even with the lights out I had to tie something around my eyes because it still was not dark enough. I also do not have an aura but I did not connect the pill to my migraines - I have an appointment with my gynocologist next week and I will ask her because I do want a preventative but I definitatley do not want these attacks back so I think I am in the same boat.